# SDR NACA20020059

- Difficulty date: November 14, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6A
- Aircraft serial: 533265
- Aircraft time: 34,099 hours
- Engine: Pwa R2800CB3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 5333660500
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: D
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR INDICATOR DOES NOT SHOW DOWN AND LOCKED.  REPLACED RIGHT MAIN DOWN LOCK SWITCH. OP CHECKED GOOD.
